Otrivine Mu-Cron – 12 tablets - Pharmacy 24 Hours
-10%
, , ,

Otrivine Mu-Cron – 12 tablets

Availability:

Out of stock


Otrivine Mu-Cron – 12 tablets This medicine helps relieve nasal and sinus congestion

£2.56 £2.85

Out of stock

Otrivine Mu-Cron – 12 tablets

Otrivine Mu-Cron tablets provide relief from the symptoms of colds and flu including feverishness, aches and pains, headache and blocked nose and sinuses. They have been specially formulated to avoid making you feel drowsy.

  • Tablet containing: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg
  • Sympyomatic relief of the symptoms of colds and influenza.
  • Over 12 years: 1 tablet to be taken 3 or 4 times a day, up to a maximum daily dose of 4 tablets
  • 6-12 years: half a tablet to be taken 4 times a day, up to a maximum daily dose of 2 tablets
  • Under 6 years: not recommended
  • Please read the enclosed leaflet before use – Click Here.

 

Weight 0.05 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Otrivine Mu-Cron – 12 tablets”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop